Strichartz estimates for Schrödinger equations on irrational tori

Zihua Guo, Tadahiro Oh, Yuzhao Wang

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove new Strichartz estimates for linear Schrödinger equations posed on d-dimensional irrational tori. Then, we use these estimates to prove subcritical and critical local well-posedness results for nonlinear Schrödinger equations on irrational tori.
Original languageEnglish
Pages (from-to)975-1013
Number of pages39
JournalProceedings of the London Mathematical Society
Volume109
Issue number4
Early online date30 Jun 2014
DOIs
Publication statusPublished - 2014

Keywords

  • nonlinear Schrödinger equation
  • irrational torus
  • Strichartz estimate
  • well-posedness

Fingerprint

Dive into the research topics of 'Strichartz estimates for Schrödinger equations on irrational tori'. Together they form a unique fingerprint.

Cite this